Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Pmma While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these symptoms to your health care provider to determine if they are a side effect of treatment or a symptom of...
Ask the Experts

too many health problems cropping up

Hello there,I was diagnosed in February 2009 and have most likely been HIV+ for 3 years. My CD4 is 830, compared to 700 in February and viral load remains at 4000. I am not taking ARV medication. The past year however has been a catalogue of...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...ill-health"? That's perhaps being a bit melodramatic, don't cha think? With a CD4 count of 830 (in the normal range) and a very low HIV plasma viral load of 4000, I do not believe any of your current health complaints are HIV related. Your... Read more »

hiv meds and kidney problems

I have been on meds for 5yrs. It has been changed going on three times now. The first time, I was on Reyataz, Norvir, and Truvada, but started having kidney stones every three months after three years of taking it. Then I was switched to Atripla,...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...very small so the recommendation to switch to it is very reasonable (always use common sense and if having problems call your HIV doc). The warning about abacavir sound scary but it is a well tolerated drug in the majority of patients who are HLA... Read more »

Meds and bone problems

I am on Norvir,Reyataz,viread, videx,emtriva. I have been having alot of pain in my feet and knees, they have now found hairline fractures in both knees, and one ankle, also the orthopedist said the bones are deteriation in weight bearing joints,...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Accelerated bone loss (osteoporosis) has been reported in the setting of HIV infection. Risk factors remain unclear as does the role of therapy. Tenofovir has been linked to some bone problems and their Read more »

Newly Diagnosed - other health problems

Hi - I was diagnosed as HIV + on 12/30/2002. I see an infectious disease doc in three days for the 1st time. I am very nervous about this. My question is - I am a 30 year old, obese, diabetic (no insulin - controlled with oral meds), have high...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...question and sorry to hear of your situation.It's tough to answer your question in detail, since knowing your CD4 cell count and HIV viral load really determines how to counsel about prognosis and medications.The presence of obesity, elevated... Read more »
Articles
The Body

Hot Topics at The Body's "Ask the Experts" Forums, September 21, 2010

...starting to be at risk for diabetes. What type of diet is best for decreasing belly fat?   Where Can I Get High-Quality PMMA Products and Injections? I have mild lipoatrophy, but want to treat it before it gets worse. Is the best place... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, October 12, 2010

...going on with that?   What Are the Challenges to Using Silicone to Treat Buttock Lipoatrophy? As an alternative to PMMA (polymethyl-methacrylate, also known as Articol, Artefill or Metacrill) to treat my buttock wasting, my plastic... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, March 15, 2010

...doctor told me in an e-mail that I could buy 10 syringes of Metacrill (one of several brand names for polymethyl-methacrylate, or PMMA) from him for $500. He asks that the payment be made via wire transfer to a bank in Madrid in his name and he... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, July 13, 2009

...anonymous -- click here to get started ! HIV & BODY SHAPE CHANGES   Can I Get Butt Augmentation With PMMA in the U.S.? I am interested in butt augmentation with PMMA (polymethyl-methacrylate, Artefill). Is there... Read more »
Connect With Others

Problems with HIV Science

Posted by Anonymous, 3 Replies
...The author, a family practice physician in Washington, DC, reviews the evidence that has led him to the conclusion that the HIV=AIDS hypothesis is fundamentally flawed. Disagreement about HIV's role in causing AIDS has been curiously absent... Read more »

Several health problems

Posted by Anonymous, 1 Reply
...I have been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
...i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months Read more »